# SDR ASAA2015121614295

- Difficulty date: December 16, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 8,428 hours, 2,767 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 67600014576
- Condition: Failed
- Location: Ram Air Door
- Part time: 8,111 hours, 2,656 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE, RAM DOOR FULL OPEN, LIGHT IS ON DURING CRUISE FLIGHT AT FL 300 AND FL340.  LIGHT REMAINED ON DURING DESCENT.  ACFT GROUNDED.  ACCOMPLISHED PACK TEMP CONTROL BITE REF FIM 21-62, TASK 801.  R & R LT RAM AIR EXHAUST ACTUATOR REF AMM 21-51-27.  OPS TEST NORMAL.
